| Model Number |
861290 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) with an investigation documented by philips complaint handling.Remote service was provided which included the technician re-performing the functional test.No anomalies were found when performing the functional verification and the system was noted to meet specification and was returned to use.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the reported issue could not be replicated.The issue was resolved by re-performing the functional test with positive results.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on heartstart xl+ defibrillator indicating that the functional test failed.There was no patient involvement.